# SDR USAASB96006

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1635 - PHL - UNSCHEDULED MAINTENANCE FOR CEILING EMERGENCY LIGHTS INOP.  MAINTENANCE REPAIRED WIRE ON CENTER OVERHEAD CEILING LIGHT.  EMERGENCY LIGHTS OPS CHECK NORMAL.  (M)
